# SDR USAAD97207

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N993VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47332
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451LB
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DAY - VENTRAL AREA OVERHEAD EMERGENCY LIGHTS INOPERATIVE.   MAINTENANCE REPLACED THE EMERGENCY LIGHT POWER SUPPLY AND BATTERIES, BATTERIES 14597-101.  (M)
